Alert archive / Maine / Wind Advisories in 2019

Wind Advisory 2, NWS Gray, ME

January 23, 20196 counties in Maine; Rockingham County, New Hampshire

NWS Gray, ME issued this wind advisory at Jan 23, 2019, 3:32 PM EST for 6 counties in Maine; Rockingham County, New Hampshire. It took effect at Jan 24, 2019, 8:00 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2019, 3:32 PM EST (20:32 UTC)
In effect from
Jan 24, 2019, 8:00 AM EST
Expired
Jan 24, 2019, 6:45 PM EST
In force
11 hr
Issued by
NWS Gray, ME

Counties Cumberland County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME, York County, ME, Rockingham County, NH

The radar

The Portland,ME radar (KGYX), 26 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2019-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2019-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 478 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3070 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
478 m²/s²
0-3 km storm-relative helicity
533 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

294 
WWUS71 KGYX 232032
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
332 PM EST Wed Jan 23 2019

...Strong Winds Expected Thursday..

.Gusty winds will develop ahead of a cold frontal passage on 
Thursday. Winds will be very strong just off the surface and may 
reach the ground in the form of powerful gusts midday Thursday.

MEZ023>028-NHZ014-240445-
/O.UPG.KGYX.HW.A.0001.190124T1300Z-190125T0200Z/
/O.NEW.KGYX.WI.Y.0002.190124T1300Z-190125T0200Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
Including the cities of Biddeford, Saco, Old Orchard Beach, 
Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, 
Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, 
Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, 
Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, 
Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston,
Belfast, Northport, Searsmont, Lincolnville, Greenland, 
Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, 
and Seabrook
332 PM EST Wed Jan 23 2019

...WIND ADVISORY IN EFFECT FROM 8 AM TO 9 PM EST THURSDAY...

The National Weather Service in Gray has issued a Wind Advisory,
which is in effect from 8 AM to 9 PM EST Thursday. The High Wind
Watch is no longer in effect.

* Winds...Southwest 15 to 25 mph with gusts up to 45 mph.

* Timing...Thursday morning through Thursday evening.

* Impacts...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
wind gusts 46 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$
4 follow-up statements
937 
WWUS71 KGYX 240507 AAA
NPWGYX

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Gray ME
1207 AM EST Thu Jan 24 2019

...Strong Winds Expected Thursday..

.Gusty winds will develop ahead of a cold frontal passage today. 
Winds will be very strong just off the surface and may reach the 
ground in the form of powerful gusts midday today.

MEZ023>028-NHZ014-241315-
/O.CON.KGYX.WI.Y.0002.190124T1300Z-190125T0200Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
Including the cities of Biddeford, Saco, Old Orchard Beach, 
Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, 
Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, 
Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, 
Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, 
Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston,
Belfast, Northport, Searsmont, Lincolnville, Greenland, 
Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, 
and Seabrook
1207 AM EST Thu Jan 24 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM
EST THIS EVENING...

* Winds...South 20 to 30 mph with gusts up to 50 mph.

* Timing...Thursday morning through Thursday evening.

* Impacts...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
wind gusts 46 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$

Hanes
070 
WWUS71 KGYX 240831
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
331 AM EST Thu Jan 24 2019

...Strong Winds Expected Thursday..

.Gusty winds will develop ahead of a cold frontal passage today.
Winds will be very strong just off the surface and may reach the
ground in the form of powerful gusts.

MEZ023>028-NHZ014-250200-
/O.CON.KGYX.WI.Y.0002.190124T1300Z-190125T0200Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
Including the cities of Biddeford, Saco, Old Orchard Beach, 
Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, 
Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, 
Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, 
Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, 
Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston,
Belfast, Northport, Searsmont, Lincolnville, Greenland, 
Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, 
and Seabrook
331 AM EST Thu Jan 24 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM
EST THIS EVENING...

* Winds...South 20 to 30 mph with gusts up to 50 mph.

* Timing...Thursday morning through Thursday evening.

* Impacts...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
wind gusts 46 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$
032 
WWUS71 KGYX 242020
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
320 PM EST Thu Jan 24 2019

...Strong Winds Expected this Afternoon..

.Gusty winds will develop ahead of a cold frontal passage through
evening. Winds will be very strong just off the surface and may 
reach the ground in the form of powerful gusts.

MEZ023>028-NHZ014-250200-
/O.CON.KGYX.WI.Y.0002.000000T0000Z-190125T0200Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
Including the cities of Biddeford, Saco, Old Orchard Beach, 
Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, 
Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, 
Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, 
Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, 
Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston,
Belfast, Northport, Searsmont, Lincolnville, Greenland, 
Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, 
and Seabrook
320 PM EST Thu Jan 24 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

* Winds...Southwest 20 to 30 mph with gusts up to 50 mph.

* Timing...Thursday evening.

* Impacts...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
wind gusts 46 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Use extra caution.

&&

$$
871 
WWUS71 KGYX 242345
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
645 PM EST Thu Jan 24 2019

MEZ023>028-NHZ014-250045-
/O.CAN.KGYX.WI.Y.0002.000000T0000Z-190125T0200Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
Including the cities of Biddeford, Saco, Old Orchard Beach, 
Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, 
Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, 
Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, 
Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, 
Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston,
Belfast, Northport, Searsmont, Lincolnville, Greenland, 
Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, 
and Seabrook
645 PM EST Thu Jan 24 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Gray has cancelled the Wind
Advisory.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Jan 23, 11:02 AM EST, 4 hours 30 minutes earlier.

Area forecast discussion, Jan 23, 11:02 AM EST, 4 hours 30 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1102 AM EST Wed Jan 23 2019

.SYNOPSIS...
Low pressure over the Great Lakes will pull a warm front north
across the region today. The low will drag a trailing cold front
across the area on Thursday as it passes to our north. A secondary
cold front will drop south through the region on Friday. Weak
low pressure will approach from the west Friday night and will
cross the region on Saturday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
11am update.. have lowered the wind gusts for the coast tomorrow
as newer guidance continues to indicate the strongest winds may
have a hard time working their way down from aloft. The most
likely region for the strong winds to occur would be Rockland
and the midcoast.

9am update... Morning sounding and higher elevation obs imply
the warm air is already beginning to stream in aloft. Have
updated to account for this, pushing the mixed precip slightly
further north at the time of onset.

630 AM Update... Few changes to the forecast for this update.
Mainly adjusted temperatures and PoPs with area of precipitation
moving in from NY State and VT. So far the only spots reporting
snow is Berlin and Whitefield NH.

Previous discussion... This morning low pressure was developing
near Michigan along a warm front which extended from Illinois
and into the eastern Great Lakes. Mixed precipitation was moving
along this feature with snow, freezing rain, and sleet all
being reported. Some echoes were moving into NH and northern
Maine, but it is likely still too dry to allow anything to reach
the ground. This should change later this morning with light
snow first breaking out over the mountains were colder air will
remain entrenched longest. A mix of precipitation will develop
by late this afternoon over NH and Maine, with a large area of
sleet and pockets of freezing rain expected in addition to snow.
Rain will dominate over the coastal plain and edge northward as
temperatures warm today.

A blend of short range models gave the best temperature scenario
and yielded light freezing rain in the winter storm advisory
areas. Androscoggin and Kennebec Counties in Maine were added
to the advisory as it looks like they will get a coating of ice
as well. Even though many locations will see mainly rain, it is
worth noting, for rush hour especially, that road temperatures
are below freezing in some cases and this may lead to freezing
rain. Will likely handle this with a statement if this occurs.
Otherwise starting and end times of the advisory looks good.

Temperatures change very little from highs today (mid 20s north
to upper 30s south) to lows tonight due to warm air advection.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
The widespread precipitation continues into Thursday and begins
to be eroded from the SW as dry air arrives around midday. At
this point we should be seeing mostly rain across the region
with areas of fog. Temperatures will warm to near 40 degrees
north and near 50 south. A cold front pushes through tomorrow
afternoon and evening. There will be a very strong LLJ in play
here and mixing may be good enough to get some of the higher
gusts to the ground. 50-60 mph will be possible, especially
along the coast or in any heavier showers with these speeds just
850ft or so off the deck. A high wind watch has therefore been
issued as well as storm watches for the waters.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Ensemble and deterministic model solutions are in good agreement
on the long wave pattern through the upcoming weekend and into
early next week. The pattern continues to be a ridge for the
western third and a trough for the remainder of the CONUS with
varying degrees of phasing between progressive northern and
southern stream energy. The door is open for repeated outbreaks
of arctic air across the region punctuated by brief warm ups
ahead of several disturbances.

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
Short Term...Light and variable winds will become SSW this
afternoon with speeds 10-20kts. Precipitation chances ramp up
this evening roughly from west to east with most TAF sites
seeing rain for the predominant precipitation type. LEB, HIE,
and AUG will see more of a mix of snow, sleet, and freezing rain
late tonight into Thursday. Ceilings and visibilities will drop
to MVFR or lower. Winds will veer from the south to the west
Thursday with isolated gusts in the 30-40kt range possible,
especially along the coast.

Long Term...

Fri...Sct MVFR in mtn -shsn.

Sun...Areas of MVFR in -sn.

&&

.MARINE...
Short Term...A small craft advisory remains in effect today and
tonight. Storm watches have been posted for all of Thursday for
both the bays and the outer waters.

Long Term...

Fri...SCAs psb outside the bays.

Sat - Sun...SCAs psb with gusts near Gale outside the bays.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory until 5 AM EST Thursday for MEZ007>009-
     012>014-020-021.
     High Wind Watch from Thursday morning through Thursday evening
     for MEZ023>028.
NH...Winter Weather Advisory until 5 AM EST Thursday for NHZ001>007-
     011.
     High Wind Watch from Thursday morning through Thursday evening
     for NHZ014.
MARINE...Storm Watch from Thursday morning through Thursday evening for
     ANZ150>154.
     Small Craft Advisory until 11 PM EST this evening for
     ANZ150>154.

&&

SYNOPSIS...
NEAR TERM...Curtis
SHORT TERM...Hanes
LONG TERM...Schwibs
AVIATION...
MARINE...
Hazardous weather outlook, Jan 23, 3:22 PM EST, 10 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
322 PM EST Wed Jan 23 2019

MEZ018-019-NHZ008-010-012-013-015-242030-
Interior York-Interior Cumberland-Merrimack-Strafford-
Eastern Hillsborough-Interior Rockingham-
Western And Central Hillsborough-
322 PM EST Wed Jan 23 2019

This Hazardous Weather Outlook is for Maine, southwest Maine, New
Hampshire, central New Hampshire and southern New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Some freezing rain expected this evening during the evening commute
as well as the overnight hours.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Rain may be briefly heavy at times Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

MEZ020>022-242030-
Androscoggin-Kennebec-Interior Waldo-
322 PM EST Wed Jan 23 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EST THURSDAY...

This Hazardous Weather Outlook is for south central Maine and
southwest Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NHZ004>007-011-242030-
Northern Carroll-Southern Grafton-Southern Carroll-Sullivan-Cheshire-
322 PM EST Wed Jan 23 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM EST THURSDAY...

This Hazardous Weather Outlook is for central New Hampshire,
northern New Hampshire and southern New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Rain may be briefly heavy at times Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

MEZ012>014-242030-
Southern Oxford-Southern Franklin-Southern Somerset-
322 PM EST Wed Jan 23 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EST THURSDAY...

This Hazardous Weather Outlook is for south central Maine and
western Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NHZ009-242030-
Belknap-
322 PM EST Wed Jan 23 2019

This Hazardous Weather Outlook is for central New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Patchy freezing rain possible this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Rain may be briefly heavy at times Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

ANZ150-152-242030-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
322 PM EST Wed Jan 23 2019

...STORM WARNING IN EFFECT FROM 8 AM TO 9 PM EST THURSDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation not required.

NHZ001>003-242030-
Northern Coos-Southern Coos-Northern Grafton-
322 PM EST Wed Jan 23 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM EST THURSDAY...

This Hazardous Weather Outlook is for northern New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Rain may be briefly heavy at times Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

MEZ007>009-242030-
Northern Oxford-Northern Franklin-Central Somerset-
322 PM EST Wed Jan 23 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST THURSDAY...

This Hazardous Weather Outlook is for west central Maine and
western Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

ANZ151-153-154-242030-
Penobscot Bay-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
322 PM EST Wed Jan 23 2019

...GALE WARNING IN EFFECT FROM 8 AM TO 9 PM EST THURSDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather in not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

MEZ023>028-NHZ014-242030-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Coastal Rockingham-
322 PM EST Wed Jan 23 2019

...WIND ADVISORY IN EFFECT FROM 8 AM TO 9 PM EST THURSDAY...

This Hazardous Weather Outlook is for south central Maine,
southwest Maine and southern New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 8:23 PM ESTSmall Craft AdvisoryGYX19 hr
Jan 23, 3:22 AM ESTStorm WatchGYX12 hr
Jan 23, 3:31 AM ESTHigh Wind WatchGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York12 hr
Jan 23, 3:08 PM ESTCoastal Flood StatementGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York20 hr
Jan 23, 3:34 PM ESTGale WarningGYX29 hr
Jan 23, 3:34 PM ESTStorm WarningGYX29 hr

Nearby

Wind Advisories in Maine, 2019Wind Advisories in New Hampshire, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.